Curvature in Hilbert Geometries

Kurusa Árpád: Curvature in Hilbert Geometries.
International Journal of Geometry, 9 (1). pp. 85-94. ISSN 2247-9880 (2020)

[thumbnail of 10..pdf]
10..pdf - Published Version

Download (912kB) | Preview
Item Type: Journal Article
Journal or Publication Title: International Journal of Geometry
Date: 2020
Volume: 9
Number: 1
Page Range: pp. 85-94
ISSN: 2247-9880
Faculty/Unit: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
Language: English
MTMT rekordazonosító: 31290416
Date Deposited: 2020. May. 18. 09:10
Last Modified: 2020. May. 18. 09:10

Actions (login required)

View Item View Item


Downloads per month over past year